# SDR FDEA201208082892

- Difficulty date: August 8, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM STA 780-880, RBL 45 HAS SEVERAL SCRATCHES, NICKS & CORROSIONS ON FLANGE & CROWN AREA.  FOUND SEAT TRACK FASTENER HOLES OUT OF LIMITS IAW SRM 51-10-02 AND SRM 53-00-52, FIG 101, DETAIL V.  R & R SEAT TRACK AT STA 780-880, RBL 45 IAW SRM 51-40-02 AND DWG NR 143N5080.
